# SDR DHLA201100047

- Difficulty date: April 6, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUS- L17L SPLICE FITTING CRACKED .2500" STA 1766.000.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0, PG 1.  REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-21, SRM 51-3-0. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING IAW SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
